| Model Number |
TRULIANT TIB IMP CRC INSERT SZ 4, 13MM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bacterial Infection (1735)
| Date of Event |
05/06/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: proximal tibial spacer (cat# 02-012-42-4008).Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
As reported by the exactech knee replacement study, approximately one-month post ltka, the patient subject came to clinic with wound drainage and scheduled for revision and i&d.The event is not related to the device but possibly related to the procedure.Information received from clinical study database.Outcome was noted as resolved.No other information available at this time.Device will not return due to study protocol.
Additional Manufacturer Narrative
(h3) as reported by the exactech knee replacement study, approximately one-month post ltka, the patient subject came to clinic with wound drainage and scheduled for revision and i&d.The event is not related to the device but possibly related to the procedure.Information received from clinical study database.Outcome was noted as resolved.No other information available at this time.Device will not return due to study protocol.Upon review of the available information, there is no evidence that this is a device related problem and no allegation against the device.Implantation of a total joint could result pain, infection, loosening of total joint hardware and the patient should monitor their activity and stresses to the operated knee.The most likely cause of the reported event is patient¿s conditions.